# SDR 2007UALA04881

- Difficulty date: November 26, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 43,232 hours, 27,107 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR EMERGENCY SLIDE GIRT HAS EXCESS MATERIAL OUT OF COVER AT AFT END AND THE PULL HANDLE COVER FLAP IS STUCK UP UNDER COVER.  REPOSITIONED SLIDE CONTENTS AND  REINSTALLED THE SLIDE.
